On the form of countable admissible ordinals

Nigel J. Cutland

Colloquium Mathematicae (1978)

  • Volume: 38, Issue: 2, page 173-174
  • ISSN: 0010-1354

How to cite


Nigel J. Cutland. "On the form of countable admissible ordinals." Colloquium Mathematicae 38.2 (1978): 173-174. <http://eudml.org/doc/264978>.

author = {Nigel J. Cutland},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {173-174},
title = {On the form of countable admissible ordinals},
url = {http://eudml.org/doc/264978},
volume = {38},
year = {1978},

AU - Nigel J. Cutland
TI - On the form of countable admissible ordinals
JO - Colloquium Mathematicae
PY - 1978
VL - 38
IS - 2
SP - 173
EP - 174
LA - eng
UR - http://eudml.org/doc/264978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.